Hi, cookie, and welcome! Well, I think you might want to consider seeing another doctor...one who believes in fibromyalgia. Ask the receptionist if they treat fibromyalgia patients regularly before you make an appointment. I use a board certified Internist for my doctor but many see rheumatologists for fibro.
I did google Celexa and saw that fatigue, dizziness, vertigo, muscle pain and muscle weakness, and eye pain are side effects of Celexa. Sure sounds like the Celexa might be the culprit and your doctor keeps upping the dose! I'm not a doctor but I know I would get a second opinion.
Here is the site I used. You will see the side effects but scroll nearly to the bottom and you will see a section called Side Effects by Body Systems...for Healthcare Professionals. You will see it all there.
Still, the muscle problems...especially in the morning...is a symptom of fibromyalgia. Check out Fibro 101...the first thread on the forum, and you will find links to good info about fibro that might help you. Read the links entitled Symptoms, What Else Could It Be, and A Thorough Explanation of Fibromyalgia. These are good to start with. If you have had the tests to rule out the other illnesses then don't worry so much about what other illness it could be. If you haven't had the testing, then you need to.
But, if it were me, I would want to speak with someone about getting off the Celexa since many of your symptoms seem to also be side effects of this drug.
I'm looking forward to getting to know you better. Don't hesitate to ask questions because we are here to help you. I hope to hear more from you soon.
Fibromyalgia, Crohn's Disease, Ostomy, Autoimmune Inner Ear Disease, Diabetes, Osteoporosis, Glaucoma
God does not give us a spirit of fear, but of power and of love and of a sound mind. 2 Timothy 1:7